# SDR GTIA201402111164

- Difficulty date: February 11, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 789 hours, 371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 F/A SEAT FLASHLIGHT WILL NOT TEST".  R & R R4 DOOR F/A SEAT FLASHLIGHT IAW CMM.  OPS CHECKED & TESTED GOOD.
